# SDR WI5R2014071100001

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N526HV
- Make and model: Cessna 525A
- Aircraft serial: 0508
- Engine: Wilint FJ44
- Engine time: 2,707 hours, 2,618 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Hpc
- Part time: 2,707 hours, 2,618 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RETURNED TO THE REPAIR STATION FOR DAMAGE NOTED ON THE HPC ROTOR BLADES.  THE ENGINE WAS BEING BORESCOPE INSPECTED FOR TAP BLUE ENROLLMENT AND NO OPERATIONAL ISSUES WERE NOTED.  DISASSEMBLY REVEALED HPC ROTOR, PN 60442, SN LC2613 LIBERATED THE OUTER L/E OF ONE CORNER OR 1 MAIN BLADE ABOUT THE SIZE OF A THUMB NAIL.  THE ROTOR IS ORIGINAL TO THE ENGINE.
